# SDR AALA2018082749015

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 59,202 hours, 22,270 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 8061636
- Part serial: 16967010
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 25,188 hours, 9,732 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL. EMERGENCY DECLARED, RETURNED TO DEPARTURE, AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 ENGINE FUEL METERING UNIT IAW AMM 73-22-52.
